Jump to content

Photo

Antibiotic Results


2 replies to this topic

#1 robert12345

robert12345

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 25-September 12

Posted 30 October 2012 - 03:34 PM

I'm starting to get really fed up with my antibiotic prescription (doxy)

Is it possible antibiotic can make acne worse for some people?

I've been on it for about 12 weeks and have seen no results, if anything its gotten worse (chin, jawline especially)

my skin is starting to get much more oily as the day progresses as well.

I know they are not for everyone but how long should I continue them before giving up hope.

sidenote: meeting with my derm within a week or two..I would just like some advice to help me out mentally..I am struggling

#2 ughhhhh

ughhhhh

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 238
    Likes: 39
About Me
  • Joined: 15-September 12

Posted 30 October 2012 - 05:11 PM

Ive been on it for 5 weeks and never noticed a difference. Going through the accutane process now :\

#3 srotriya

srotriya

    Member

  • Members
  • Posts & Likes
    Posts: 108
    Likes: 1
About Me
  • Gender:Male
  • Joined: 15-April 10

Achievements

     

Posted 15 November 2012 - 07:40 AM

I have been on doxycycline for 46 days (100mg 2x per day) and have seen no results whatsoever. I made an appointment for next Tuesday and I'm going to try to get on accutane. It is horrible.

Edited by srotriya, 15 November 2012 - 07:41 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users